# SDR DALA2020030201516

- Difficulty date: March 1, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Aircraft time: 41,586 hours, 28,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EXTERIOR EMERGENCY LIGHTS REMAIN ON WHEN THE AIRCRAFT IS SHUTDOWN. MAINTENANCE REPLACED THE POWER SUPPLY AND RELAY PER B717 AMM 33-51. THE OPERATIONAL CHGECK WAS GOOD. (LP #1511748)
